# SDR SWAA2020061090603

- Difficulty date: June 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 26,227 hours, 11,386 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM IN AFT LAV, FO SIDE WAS INTERMITTENT. NO SMOKE IN LAV,  REPLACED SMOKE DETECTOR PER AMM 26-14-01.
